It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 21 for getting your doctor to prescribe accutane. (0.032 seconds)


... My doctor said that he agrees that accutane is the only thing that will clear my skin since I am so obviously resistant to antibiotics. But he still won't prescribe it to me because he said he is not willing to take the risk of lawsuits and all that! ... (16 replies)
... Hello, I just wanted to post some of my experiences over the past few years, in hope that it will help some of you out there who are in the same place that I was. Currently, I am 21. ... (1 replies)
... for a few months. My skin stayed OK through the summer but now it is getting worse. I am sick of the creams and putting junk on my face every night. ... (6 replies)

... I would stay on the doxy until you have your next appointment and speak to your doctor. I have no idea if there is an interaction, but I'm sure he or she will let you know. ... (16 replies)
... If minocycline made you sick and turned your skin red DO NOT TAKE ACCUTANE!!!!! I'm not even sure if minocycline makes your skin sensitive to the sun but accutane will make it EXTREMELY sensitive to the sun. ... (4 replies)
Low Dose Accutane
Sep 13, 2009
... can speculate that the strict controls on this drug stem from the birth defects that this drug can and has caused. Horrible, babies with no ears, noses etc.... getting pregnant on this drug at any level of dosing is dangerous. ... (250 replies)
... and stayed mostly clear until 1999 when I got pregnant with my first child. After that, ugh, back to the old skin! ... (12 replies)
... i had gone to 3 different derms for each treatment. ... (4 replies)
... moderate acne as well. I would try all other options before using accutane. Accutane permanently changes your skin cells and the amount of oil they produce... for life. By "correcting" the oil now.. ... (6 replies)
Accutane and rash?
Apr 16, 2006
... Yes, it is accutane related. Your doctor should be able to prescribe a cream to help with that. My daughter had a rash on her hands the whole time she was on accutane. ... (4 replies)
... Don't DARE buy Accutane without going through a doctor if it's your first time. You have no idea how you are going to react to the drug. ... (8 replies)
... I believe that hormones are at the root of acne in females. Your hormone levels can test out normal but the testosterone's effect on your skin can still be causing the acne. It's called "hormonal vulnerability". At least, according to one source. ... (2 replies)
... and she said she was going to ask my other doctor if that would be something they could give me. but of course he said no. ... (5 replies)
... Hi, I just was reading your post and I find it very interesting..we are still in a quandry. I did make an appt.and we went to a "assessment" at a mental health clinic. The girl on the phone told me after we did this they were about 5 weeks out on appts. Well I called t his a.m. ... (5 replies)
Adult Acne
Dec 29, 2004
... If you were denied Accutane by a doctor, there was must have been a good reason. There are definitely long term side effects to taking the medication, Accutane. My husband took Accutane when he was 16 years old. ... (73 replies)
My Story
Jan 26, 2004
... This is my first post here... So Hello! It's actually a relief to find that so many others have had experiences similar to mine. I wasn't an "early bloomer" by any means, but I vividly recall the embarrassment I suffered when I got my first big, angry zit at age 10, on my cheek. ... (10 replies)
... Cystic acne is the large looking zits that seem to never go away. ... (1 replies)
... I'm 31, have mild but persistent adult acne, mostly provoked by excess oily skin, due to my receptors in the skin and hair being too sensitive to a normal level of hormones. ... (3 replies)
... You sound just like me, except I haven't been to a doctor in years. I've taken every pill, used every cream. ... (14 replies)
... I have lost hair due to Accutane and have kept losing it for a year now. When I was a few months into Accutane I reported to my doctor that I was losing hair and he just said that I was paranoid. ... (31 replies)


Associated Tags: accutane, rosacea

Pages: 1

All times are GMT -7. The time now is 11:24 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!